Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Buzzing in ears, feeling fuzzy. MRI, ENG, chest x-ray normal. What could it be due to?

I woke up feeling really fuzzy, buzzing in my ears. I ve had a virus of some kind. I had an MRI of the brain a month ago, which was okay, an ENG test from an ENT , who released me and said to visit a neurologist . I have had a cough, but is not coming from my chest. I also had a chest x-ray , which was normal. I do not have a fever, but it s hard to describe the way I feel. I feel like every nerve in my body is screaming out, but with no pain.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query,

The most common cause of tinnitus is hearing loss that occurs with aging (presbycusis)
it can also be caused by living or working around loud noises (acoustic trauma).

Other possible causes of tinnitus include:

-A buildup of earwax.
-Medicines, especially antibiotics or large amounts of aspirin.
-Drinking an excessive amount of alcohol or caffeinated beverages.
-Ear infections or eardrum rupture.
-Dental or other problems affecting the mouth
-head Injuries
-Severe weight loss from malnutrition or excessive dieting.
-Repeated neck exercise
-Thyroid disease.

some ways to reduce the tinitus(buzzing)-
1.avoid situations in which damage to the cochlea could cause tinnitus or
may exacerbate the symptoms of tinnitus such as loud noises,swimming in water with chlorine
2. Find ways such as exercise, meditation, and massage therapy to relieve your stress
3.Consume less alcohol, caffeine and nicotine.
4.get a complete blood count done.

thank you,
wishing you good health
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor